Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 92, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 11, 2011, 7:00 AM CDT for 6 counties in Arkansas; Dunklin County, Missouri. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 7:00 AM CDT (12:00 UTC)
- Expired
- Apr 11, 2011, 7:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Mississippi County, AR, Poinsett County, AR, Dunklin County, MO
The radar
The Memphis radar (KNQA), 78 km from the middle of the area, began a volume at 12:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 7:40 AM CDT | TSTM WND DMG | 2 S Stier, AR | MINOR ROOF DAMAGE TO TWO BUSINESSES AND ONE HOUSE WITHIN THE CITY OF RIVERDALE. ONE TELEPHONE POLE KNOCKED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 0.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 936 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 296 m²/s²
- 0-3 km storm-relative helicity
- 322 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
010
WUUS54 KMEG 111200
SVRMEG
ARC031-035-037-055-093-111-MOC069-111245-
/O.NEW.KMEG.SV.W.0092.110411T1200Z-110411T1245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
700 AM CDT MON APR 11 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHERN CROSS COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
WESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHWESTERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 745 AM CDT
* AT 700 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14
MILES SOUTHWEST OF CASH TO 7 MILES NORTHWEST OF HICKORY RIDGE TO 16
MILES WEST OF FAIR OAKS...OR ALONG A LINE EXTENDING FROM TUCKERMAN
TO 14 MILES SOUTHEAST OF NEWPORT TO AUGUSTA...AND MOVING EAST AT 60
MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
BROOKLAND...CARAWAY...HARRISBURG...JONESBORO...LAKE CITY...
LEACHVILLE...LEPANTO...MARKED TREE...MONETTE...TRUMANN...TYRONZA
AND BUCK DONIC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3583 9104 3606 9026 3572 9023 3531 9026
3522 9104
TIME...MOT...LOC 1200Z 250DEG 54KT 3572 9109 3547 9104
3525 9125
$$2 follow-up statements
835
WWUS54 KMEG 111213
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
713 AM CDT MON APR 11 2011
ARC031-035-037-055-093-111-MOC069-111245-
/O.CON.KMEG.SV.W.0092.000000T0000Z-110411T1245Z/
CROSS AR-CRAIGHEAD AR-MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR-
GREENE AR-DUNKLIN MO-
713 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN DUNKLIN...SOUTH CENTRAL GREENE...POINSETT...
NORTHWESTERN CRITTENDEN...WESTERN MISSISSIPPI...CRAIGHEAD AND
NORTHERN CROSS COUNTIES...
AT 713 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CASH TO SUPPLY TO TILTON...OR ALONG A LINE EXTENDING FROM 12
MILES SOUTHWEST OF BONO TO 9 MILES WEST OF HARRISBURG TO 7 MILES
NORTHEAST OF MCCRORY...MOVING EAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
BIRDSONG...BLACK OAK...BROOKLAND...CARAWAY...FISHER...HARRISBURG...
JONESBORO...LAKE CITY...LEACHVILLE...LEPANTO...MARKED TREE...MONETTE
AND THREE WAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3583 9104 3606 9026 3572 9023 3531 9026
3522 9104
TIME...MOT...LOC 1213Z 250DEG 54KT 3579 9086 3554 9081
3532 9103
$$253
WWUS54 KMEG 111237
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
737 AM CDT MON APR 11 2011
ARC031-035-037-055-093-111-MOC069-111245-
/O.CON.KMEG.SV.W.0092.000000T0000Z-110411T1245Z/
CROSS AR-CRAIGHEAD AR-MISSISSIPPI AR-CRITTENDEN AR-POINSETT AR-
GREENE AR-DUNKLIN MO-
737 AM CDT MON APR 11 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR SOUTHWESTERN DUNKLIN...SOUTHEASTERN GREENE...EASTERN POINSETT...
NORTHWESTERN CRITTENDEN...WESTERN MISSISSIPPI...EASTERN CRAIGHEAD AND
NORTHEASTERN CROSS COUNTIES...
AT 737 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LESTER TO HATCHIE COON TO BAY VILLAGE...OR ALONG A LINE
EXTENDING FROM BROOKLAND TO TRUMANN TO 10 MILES SOUTH OF
HARRISBURG...MOVING EAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BAY...
BIRDSONG...BLACK OAK...BROOKLAND...CARAWAY...HARRISBURG...
JONESBORO...LAKE CITY...LEACHVILLE...LEPANTO...MARKED TREE...
MONETTE...THREE WAY AND TRUMANN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3528 9083 3591 9069 3606 9026 3572 9023
3531 9026
TIME...MOT...LOC 1237Z 250DEG 54KT 3591 9044 3566 9039
3544 9061
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:42 AM CDT, 18 minutes earlier.
Area forecast discussion, Apr 11, 6:42 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
642 AM CDT MON APR 11 2011
.UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.
&&
.DISCUSSION... /ISSUED 513 AM CDT MON APR 11 2011/
..THREAT FOR SEVERE WEATHER WITH ENHANCED WIND DAMAGE POTENTIAL
INCREASING ACROSS THE SOUTHERN TWO-THIRDS OF THE MID SOUTH
TODAY...
THE THREAT FOR SEVERE WEATHER ACROSS PORTIONS OF THE MID SOUTH
APPEARS TO BE INCREASING FOR TODAY...WITH THE INCREASING
POTENTIAL FOR ENHANCED/POTENTIALLY WIDESPREAD DAMAGING WINDS
ACROSS AREAS BOUNDED ALONG AND SOUTH OF INTERSTATE 40 AND EAST OF
THE MISSISSIPPI RIVER. THIS AREA INCLUDES MUCH OF SOUTHWEST
TENNESSEE AND NORTH MISSISSIPPI. THE ENTIRE SYSTEM HAS SLOWED
FURTHER THAN EARLIER ANTICIPATED AND THIS MAY ALLOW FOR INCREASED
DESTABLIZATION...ESPECIALLY ACROSS AREAS MENTIONED ABOVE. THE
AIRMASS IN PLACE ACROSS MUCH OF THE MID SOUTH WITHIN BROAD WARM
SECTOR REMAINS QUITE MOIST WITH SURFACE DEWPOINTS IN THE MIDDLE
60S NOW IN PLACE ACROSS THE SOUTHERN TWO THIRDS OF THE AREA...WITH
EVEN UPPER 60S DEWPOINTS JUST SOUTH. AS DAYTIME HEATING BEGINS IN
EARNEST THIS MORNING INTO THE AFTERNOON AHEAD OF THE CONVECTIVE
LINE NOW STRETCHED ACROSS THE ARKLATEX REGION...EXPECTING MUCAPES
TO RANGE FROM 1000-2000 J/KG ACROSS AFOREMENTIONED GREATEST
CONCERN AREA.
AS A SIGNIFICANT INITIALLY POSITIVELY TILTED SHORTWAVE OVER WEST
TEXAS EARLY THIS MORNING MOVES RAPIDLY EAST AND TAKES ON AN
INCREASINGLY NEUTRAL TILT AS IT MOVES INTO THE MID SOUTH...EXPECT
MID LEVEL HEIGHT FALLS ON THE ORDER OF 80 TO 100 METERS TO
OVERSPREAD WESTERN PORTIONS OF THE WARM SECTOR AIRMASS IN ADVANCE
OF THE FRONT. IN ADDITION...A POWERFUL 100KT MID LEVEL JET STREAK
NOW ORIENTED SW TO NE FROM THE ARKLATEX INTO THE MIDDLE
MISSISSIPPI VALLEY WILL ENHANCE THE OVERALL LARGE SCALE LIFT AND
DEEP LAYER SHEAR. 0-6KM BULK SHEAR VALUES IN EXCESS OF 70 KTS WILL
OVERSPREAD THE REGION LATER TODAY AS THE UPPER TROUGH BECOMES
NEUTRALLY TILTED AND THE LOW LEVEL JET STRENGTHENS TO 50-60 KTS OR
GREATER. THIS GIVES RISE TO THE POTENTIAL ENHANCED DAMAGING WIND
AREA...BUT AFTER CLOSE DISCUSSION WITH SPC...THERE ARE STILL SOME
LIMITING FACTORS SUCH AS RESIDUAL MID LEVEL CAPPING ASSOCIATED
WITH MID LEVEL INVERSION AND LESS THAN IDEAL LOW LEVEL FRONTAL
CONVERGENCE THAT COULD LIMIT A HIGH END WIND THREAT AND UPGRADE TO
A MODERATE RISK AREA. THIS POTENTIAL WILL CONTINUE TO BE CLOSELY
MONITORED BY THE DAY SHIFT IN CASE THE WIND POTENTIAL BECOMES MORE
SIGNIFICANT THAN CURRENTLY ADVERTISED. PLAN TO CONTINUE MENTION OF
DAMAGING WINDS...ESPECIALLY OVER SOUTHERN HALF OF FORECAST AREA IN
HWO.
LINE OF SEVERE STORMS SHOULD MOVE INTO WESTERN SECTIONS OF THE
FORECAST AREAS LATER THIS MORNING AND ACROSS THE MISSISSIPPI RIVER
BY LATE MORNING INTO EARLY AFTERNOON. THE SEVERE QLCS WILL THEN
SWEEP ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST
MISSISSIPPI THROUGH THE REST OF THE AFTERNOON HOURS. ALTHOUGH
DAMAGING WINDS WILL BE THE PRIMARY THREAT...STILL CANNOT
COMPLETELY RULE OUT SOME LARGE HAIL AND ISOLATED TORNADOES WITH
EMBEDDED SUPERCELL STORM STRUCTURES EMBEDDED WITH QLCS/SQUALL
LINE. IN ADDITION...AS THE UPPER TROUGH MOVES OVERHEAD LATER TODAY
INTO THIS EVENING...ADDITIONAL SHOWERS AND THUNDERSTORMS MAY
DEVELOP BEHIND INITIAL SQUALL LINE IN THE COLDER AIRMASS BEHIND
THE FRONT. VERY COLD MID LEVEL TEMPERATURES APPROACHING -22C COULD
SUPPORT SOME SMALL HAIL IN THE STRONGEST CORES. ALL CONVECTIVE
ACTIVITY SHOULD MOVE EAST OF THE MID SOUTH AFTER MIDNIGHT TONIGHT
AS THE SYSTEM PULLS FURTHER EAST.
DRY HIGH PRESSURE WILL BUILD BACK INTO THE MID SOUTH FOR TUESDAY
AND WEDNESDAY. MUCH COOLER TEMPERATURES CAN BE EXPECTED BRIEFLY ON
TUESDAY AND TUESDAY NIGHT...BEFORE HIGH PRESSURE SHIFTS EAST AND
RETURN SOUTHERLY FORCES TEMPERATURES BACK ABOVE SEASONAL AVERAGES
FOR WEDNESDAY.
ANOTHER MID LEVEL SHORTWAVE WILL APPROACH THE MID SOUTH ON
THURSDAY AND MOVE ACROSS THE AREA THURSDAY NIGHT INTO FRIDAY.
QUALITY MOISTURE RETURN APPEARS PROBABLE IN ADVANCE OF THIS SYSTEM
AND THIS WILL LIKELY BRING ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS TO THE REGION THURSDAY AFTERNOON THROUGH FRIDAY
MORNING. ALTHOUGH THERE ARE STILL SOME DETAILS THAT NEED TO BE
WORKED OUT...THERE WILL BE THE POTENTIAL FOR ADDITIONAL SEVERE
WEATHER WITH THIS SYSTEM. DETAILS WILL BE REFINED IN LATER
FORECASTS.
MUCH COLDER TEMPERATURES SHOULD RETURN FOR NEXT WEEKEND AS DEEP
UPPER LEVEL TROUGHING SETS UP OVER THE AREA. EXPECT A RETURN TO
MAINLY DRY WEATHER BUT MUCH COOLER TEMPERATURES FOR THE END OF THE
EXTENDED FORECAST PERIOD.
JLH
&&
.AVIATION...
12Z TAF CYCLE
LOW STRATUS AT TUP EXPECTED TO PERSIST THROUGH 11/14Z THEN MIX OUT
AS GUSTY SOUTH TO SOUTHWEST WINDS DEVELOP THIS MORNING. AN UPPER
LEVEL TROUGH AND ASSOCIATED COLD FRONT WILL PRODUCE SHOWERS AND
THUNDERSTORMS ACROSS TAF SITES TODAY. THE GREATEST POTENTIAL FOR
IMPACTS TO TERMINALS DUE TO POTENTIALLY STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED TO OCCUR BETWEEN 11/12-14Z AT
JBR...11/15-17Z AT MEM...11/16-18Z AT MKL...AND 11/20-22Z AT TUP.
MVFR CONDITIONS ARE EXPECTED WITHIN THE THUNDERSTORMS. SOUTHWEST
WINDS SUSTAINED BETWEEN 15-30 KTS WITH GUSTS UP TO 35 KTS WILL
VEER WEST THEN NORTHWEST BEHIND THE FRONT AND GRADUALLY DIMINISH
TO 6-10 KTS AFTER 12/00Z.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 80 52 71 52 / 90 20 0 0
MKL 79 48 69 44 / 90 40 0 0
JBR 75 49 70 47 / 90 20 0 0
TUP 83 51 71 48 / 90 40 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CRITTENDEN-LEE AR-
PHILLIPS-ST. FRANCIS.
MO...NONE.
MS...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 11, 5:40 AM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 540 AM CDT MON APR 11 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-121245- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 540 AM CDT MON APR 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE MID SOUTH TODAY. CONFIDENCE IS HIGH THAT A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS AREAS WEST OF THE MISSISSIPPI RIVER LATER THIS MORNING AND ACROSS THE REMAINDER OF THE MID SOUTH TO THE EAST OF THE MISSISSIPPI RIVER LATER THIS MORNING THROUGH THE AFTERNOON HOURS. THE GREATEST THREAT FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS...WITH THE POTENTIAL FOR WIDESPREAD DAMAGING WINDS ACROSS AREAS ALONG AND SOUTH OF INTERSTATE 40 AND EAST OF THE MISSISSIPPI RIVER. THIS AREA OF ENHANCED WIND DAMAGE POTENTIAL WILL INCLUDE MUCH OF SOUTHWEST TENNESSEE AND NORTH MISSISSIPPI. THERE WILL BE A SECONDARY THREAT FOR LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS PORTIONS OF WEST TENNESSEE INTO NORTHEAST MISSISSIPPI. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER STORM SYSTEM WILL MOVE ACROSS THE MID SOUTH THURSDAY AFTERNOON THROUGH FRIDAY MORNING. THIS SYSTEM MAY RESULT IN ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT...AND LAW ENFORCEMENT OFFICIALS IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED TODAY ACROSS THE ENTIRE MID SOUTH. SPOTTER ACTIVATION WILL AGAIN BE POSSIBLE THURSDAY AFTERNOON THROUGH FRIDAY MORNING. JLH
In the hours before
Special weather statement, Apr 11, 6:46 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
646 AM CDT MON APR 11 2011
ARZ026-027-035-111215-
CROSS AR-CRAIGHEAD AR-POINSETT AR-
646 AM CDT MON APR 11 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 AM CDT FOR...
SOUTHWESTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CROSS COUNTY IN EASTERN ARKANSAS...
WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 26 MILES NORTHWEST OF HICKORY
RIDGE TO 23 MILES WEST OF HICKORY RIDGE AT 646 AM CDT...MOVING EAST
AT 60 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CRAIGHEAD...CROSS AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR HARRISBURG AND JONESBORO...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3577 9104 3588 9068 3565 9065 3538 9063
3531 9104
TIME...MOT...LOC 1146Z 250DEG 54KT 3558 9136 3547 9127
3535 9134The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 4:43 AM CDT | Wind Advisory | MEG | Crittenden, Lee, Phillips, St. Francis | 12 hr |
| Apr 11, 6:46 AM CDT | Special Weather Statement | MEG | Poinsett | 29 min |
| Apr 11, 7:42 AM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 48 min |
| Apr 11, 11:45 AM CDT | Severe Thunderstorm Warning | MEG | Lee, Phillips, St. Francis | 60 min |
| Apr 11, 12:34 PM CDT | Flash Flood Warning | MEG | Crittenden, Cross, Mississippi, Poinsett | 3 hr |
| Apr 11, 12:27 PM CDT | River Flood Advisory | MEG | Pemiscot | 3 days |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.